# SDR USAA2013070300021

- Difficulty date: May 9, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Part serial: 520636D
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON LT ELEVATOR ON LOWER SKIN AT STA 150, 6.5" FWD OF T/E. REPAIRED LT ELEVATOR ON LOWER SKIN AT STA 150, 6.5" FWD OF T/E IAW SRM 55-20-01 & 51-70-17.
